# SDR ABXA9800959

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611340
- Condition: Cracked
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN (TOP) AT STATION XRS 74.00 AND STRINGER 9 CRACKED.  REPAIRED IAW DC8 SRM 57-2-1.
